# SDR SWAA2022021088222

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 47,179 hours, 24,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION ERROR; L/H MAIN WHEEL WELL; VERTICAL PRESSURE DECK WEB MODIFICATION; STA. 663; LBL 34'; DRAIN VALVE HOUSING NUTPLATE FASTENER HOLE HAS BEEN ENLARGED. / REPAIRED L/H MAIN WHEEL WELL VERTICAL PRESSURE DECK WEB STA 663 LBL 34 AT NUT PLATE FASTENER HOLE IAW AAR EA180115 IR AND SWA EA 1-757-14930 REV IR.
